# SDR CA130207005

- Difficulty date: February 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Aircraft time: 851 hours
- Engine: Pwa PW206B2
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Sensor
- Part number: PB53011RO2
- Condition: Defective
- Location: Engine
- Part time: 868 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON START-UP THE INLET BARRIER FILTER SYS WOULD NOT TEST ON THE LT SIDE.  A FAULT WAS INDICATED ON THE CONTROL PANEL FOR IBF.  THROUGH TROUBLESHOOTING IT WAS DISCOVERED 1 OF THE 2 DIFFERENTIAL PRESSURE SENSOR WAS DEFECTIVE.  THE PART WAS REPLACED WITH NEW AND FAULT CLEARED.
